Prof. HE, Xuedong 何 雪 冬 教授

Prof. HE, Xuedong 何 雪 冬 教授

Prof. HE, Xuedong 何 雪 冬 教授
BSc(Peking University)
PhD(University of Oxford)

Research Interests :
* Behavioral Finance
* Risk Management

Office: Room 505, William M.W. Mong
Engineering Building
Tel: (852) 3943-8336

=> Prof . He’s personal home page


Xuedong He received the B.Sc. degree in Mathematics and Applied Mathematics from Peking University in 2005 and the Ph.D. degree in Mathematical Finance from the University of Oxford in 2009. He was an assistant professor at Columbia University in 2009 – 2015 and joined the Chinese University of Hong Kong as an associate professor in 2016.

Xuedong He’s research interests include behavioral finance and economics, risk management, stochastic control, and financial technology. He has published papers in leading journals such as Management Science, Operations Research, Mathematical Finance, and Mathematics of Operations Research. He is serving as Associate Editors for Operations Research, Mathematics and Financial Economics, Operations Research Letters, and Digital Finance. He also organized clusters and sessions in international conferences such as the INFORMS Annual Meetings and SIAM Financial Mathematics and Engineering Conferences.


Selected Publications

Optimal Payoff under the Generalized Dual Theory of Choice (with Z. Jiang): Operations Research Letters, Volume 49, Issue 3, Pages 372-376, 2021.

Forward Rank-Dependent Performance Criteria: Time-Consistent Investment Under Probability Distortion (with M. Strub and T. Zariphopoulou): Mathematical Finance, Volume 31, Issue 2, Pages 683721, 2021.

A New Preference Model That Allows for Narrow Framing (with J. Guo): Journal of Mathematical Economics, forthcoming, 2020 (An early version with additional results).

Mean-Variance Portfolio Selection with Dynamic Targets for Expected Terminal Wealth (with Z. Jiang): Mathematics of Operations Research, forthcoming, 2020

Comparative Risk Aversion in RDEU with Applications to Optimal Underwriting of Securities Issuance (with M. Ghossoub): Insurance: Mathematics and Economics, forthcoming, 2020.

Optimal Exit Time from Casino Gambling: Strategies of Pre-Committed and Naive Gamblers (with S. Hu, J. Obłój and X. Y. Zhou): SIAM Journal on Control and Optimization, Volume 57, Issue 3, Pages 1845-1868, 2019.

Two Explicit Skorokhod Embeddings for Simple Symmetric Random Walk (with S. Hu, J. Obłój and X. Y. Zhou): Stochastic Processes and Their Applications, Volume 129, Pages 3431-3445, 2019.

Surplus-Invariant, Law-Invariant, and Positively Homogeneous Acceptance Sets Must be the sets Induced by Value-at-Risk (with X. Peng): Operations Research, Volume 66, Number 5, Pages 1268-1275, 2018.

Realization Utility with Adaptive Reference Points (with L. Yang): Mathematical Finance, Volume 29, Issue 2, Pages 409-447, 2019. Profit Sharing in Hedge Funds (with S. G. Kou): Mathematical Finance, Volume 28, Issue 1, Pages 50-81, 2018.

Rank Dependent Utility and Risk Taking in Complete Markets (with R. Kouwenberg and X. Y. Zhou): SIAM Journal on Financial Mathematics, Volume 8, Issue 1, Pages 214-239, 2017.

Equilibrium Asset Pricing with Epstein-Zin and Loss-Averse Investors (with J. Guo): Journal of Economic Dynamics and Control, Volume 76, Pages 86-108, 2017.

Processing Consistency in Non-Bayesian Inference (with D. Xiao): Journal of Mathematical Economics, Volume 70, Pages 90-104, 2017.

Path-Dependent and Randomized Strategies in Barberis’ Casino Gambling Model (with S. Hu, J. Oblój and X. Y. Zhou): Operations Research, Volume 65, Issue 1, Pages 97-103, 2017.

Dynamic Portfolio Choice when Risk is Measured by Weighted VaR (with H. Q. Jin and X. Y. Zhou): Mathematics of Operations Research, Volume 40, Issue 3, Pages 773-796, 2015.

Myopic Loss Aversion, Reference Point, and Money Illusion (with X. Y. Zhou): Quantitative Finance, Volume 14, Issue 9, Pages 1541-1554, 2014.

Hope, Fear and Aspirations (with X. Y. Zhou): Mathematical Finance, Volume 26, Issue 1, Pages 3-50, 2016.

Loss-based Risk Measures (with R. Cont and R. Deguest): Statistics and Risk Modeling, Volume 30, Issue 2, Pages 133-167, 2013.

Optimal Insurance Design under Rank Dependent Expected Utility (with C. Bernard, J. A. Yan and X. Y. Zhou): Mathematical Finance, Volume 25, Issue 1, Pages 154-186, 2015.

Portfolio Choice via Quantiles (with X. Y. Zhou): Mathematical Finance, Volume 21, Issue 2, Pages 203-231, April 2011.

Portfolio Choice under Cumulative Prospect Theory: An Analytical Treatment (with X. Y. Zhou): Management Science, Volume 57, Issue 2, Pages 315-331, February 2011.